MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXYAT0
Medical Device Problem Codes Failure to Fold (1255); Scratched Material (3020)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported during intraocular lens (iol) implant procedure, while deployment the lens folded backwards and both haptics on back of iol like the whole lens rolled down instead of up and also a small scratch on the outermost ring of the lens, outside of last eschellete but still used the lens in the patient did not need to explant.The procedure was completed on same day.Additional information was requested, but no further information is available.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23630601
Report Number9612169-2025-02337
Device Sequence Number21154863
Product Code HQL
UDI-Device Identifier00380658493080
UDI-Public(01)00380658493080(17)300518(11)250520(10)26038024
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.100
Device Lot Number26038024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Date Device Manufactured05/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown